Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jck17

Delayed periods on Accutane? Anyone?

Hi!:smileys_n_people_114:

I have been on 20mg of Accutane for over three months. First month I had my period as usual. Second month it was late a few days but besides that it was normal; now, third month it's late for almost 10 days. I feel like my body is trying hard to menstruate but it just can't. I have sore breasts and cramps an I am spotting but no period yet.

 

This has never happened to me before so I am a bit concerned as I am sure it's the medicine causing this.

 

I am not on birth control and definitely not pregnant.

 

Has anyone experienced this with Accutane?

 

Thanks!

Share this post


Link to post
Share on other sites

I know this is a late response! I also had this issue when I was roaccutane, I have been off of it now for nearly 4 months and they are back to normal now. Hopefully this will be the same for you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×